Alert archive / Vermont / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 41, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 27, 2007, 5:15 PM EDT for Addison County, Orange County, Windsor County, Vermont. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 5:15 PM EDT (21:15 UTC)
- Expired
- Jun 27, 2007, 6:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
Counties Addison County, VT, Orange County, VT, Windsor County, VT
The radar
The Burlington radar (KCXX), 72 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 2:42 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBTV 272115 SVRBTV VTC001-017-027-272200- /O.NEW.KBTV.SV.W.0041.070627T2115Z-070627T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 515 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ADDISON COUNTY IN CENTRAL VERMONT ORANGE COUNTY IN CENTRAL VERMONT WINDSOR COUNTY IN SOUTHERN VERMONT * UNTIL 600 PM EDT. * AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING STRONG WIND GUSTS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED NEAR HANCOCK AND MOVING EAST AT 20 MPH. THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. * THE SEVERE THUNDERSTORM WILL BE NEAR... RANDOLPH AROUND 520 PM EDT. WEST BROOKFIELD AROUND 525 PM EDT. RANDOLPH CENTER AROUND 530 PM EDT. EAST RANDOLPH AROUND 540 PM EDT. TUNBRIDGE AROUND 545 PM EDT. CHELSEA AROUND 550 PM EDT. THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4397 7293 4385 7284 4388 7235 4407 7252 $$ NASH
2 follow-up statements
000
WWUS51 KBTV 272145
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
543 PM EDT WED JUN 27 2007
VTC001-272153-
/O.CAN.KBTV.SV.W.0041.000000T0000Z-070627T2200Z/
ADDISON VT-
543 PM EDT WED JUN 27 2007
...THE SEVERE THUNDERSTORM WARNING FOR ADDISON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS PREVIOUSLY IN SOUTHEAST ADDISON
COUNTY HAS MOVED OUT OF THE AREA.
LAT...LON 4394 7281 4401 7273 4401 7269 4404 7267
4407 7254 4404 7249 4389 7236 4386 7284
4390 7284
$$
VTC017-027-272200-
/O.CON.KBTV.SV.W.0041.000000T0000Z-070627T2200Z/
ORANGE VT-WINDSOR VT-
543 PM EDT WED JUN 27 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EXTREME NORTHWESTERN WINDSOR AND WEST CENTRAL ORANGE COUNTIES...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EAST BETHEL..MOVING
EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RANDOLPH AND TUNBRIDGE BY 550 PM EDT.
LAT...LON 4394 7281 4401 7273 4401 7269 4404 7267
4407 7254 4404 7249 4389 7236 4386 7284
4390 7284
$$
NASH000 WWUS51 KBTV 272157 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 556 PM EDT WED JUN 27 2007 VTC005-015-023-272206- /O.EXP.KBTV.SV.W.0040.000000T0000Z-070627T2200Z/ LAMOILLE VT-CALEDONIA VT-WASHINGTON VT- 556 PM EDT WED JUN 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WASHINGTON... CENTRAL CALEDONIA AND SOUTHEASTERN LAMOILLE COUNTIES EXPIRES AT 600 PM EDT... THIS AREA OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...BRIEF HEAVY DOWN POURS...AND LOCALIZED WIND GUSTS TO 40 MPH. IN ADDITION...YOU CAN EXPECT FREQUENT CLOUD TO GROUND LIGHTNING. LAT...LON 4455 7254 4437 7250 4435 7195 4456 7194 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 4:24 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 27, 4:24 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 424 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORMS POSSIBLE THROUGH EARLY TONIGHT... .SYNOPSIS... A MOIST AND UNSTABLE AIR MASS COMBINED WITH AN APPROACHING COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE NORTH COUNTRY TONIGHT. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. A COOLER AND DRIER AIR MASS WILL BUILD INTO THE NORTH COUNTRY FOLLOWING THE COLD FRONT...WITH TEMPERATURES BELOW SEASONAL LEVELS ON FRIDAY...AND THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SEVERE THUNDERSTORM WATCH #457 CONTINUES IN EFFECT THROUGH 02Z FOR ENTIRE CWA. HOT SFC TEMPERATURES ONCE AGAIN THIS AFTERNOON AREAWIDE WITH 90 TO 95F READINGS IN VALLEY LOCATIONS AT 19Z. SFC DEWPOINTS ARE GENERALLY IN THE MID 60S TO AROUND 70...CONTRIBUTING TO MUCAPE VALUES AROUND 2000 J/KG. AIR MASS CONTINUES HAZY AND HUMID THROUGH THIS EVENING WITH SUFFICIENT INSTABILITY FOR SVR TSTMS. WEAK LARGE-SCALE FORCING AND MARGINAL H8-H5 LAPSE RATES AROUND 6C/KM HAVE - THUS FAR - LIMITED COVERAGE OF CONVECTIVE STORMS ACROSS THE CWA...BUT AS FLOW ALOFT BECOMES SLIGHTLY MORE CYCLONIC THROUGH THIS EVENING...BELIEVE WE/LL SEE AN INCREASE IN CONVECTIVE COVERAGE WITH STRONGER CORES PRODUCING LOCALIZED DAMAGING WINDS AND MARGINALLY SVR HAIL. SFC-6KM SHEAR RANGES FROM 20-25KTS...WHICH SHOULD ALLOW FOR A FEW LONG-LIVED STORMS. LATE TONIGHT...A COLD FRONT...NOW ACROSS SERN ONTARIO...WILL TRAVERSE THE FORECAST AREA...ENTERING THE ST. LAWRENCE VALLEY AROUND MIDNIGHT...AND REACHING VERMONT AROUND DAYBREAK. ALTHOUGH THE HIGHEST PROBABILITY OF PRECIPITATION IS EXPECTED ALONG AND JUST AHEAD OF THE FRONT ITSELF...LOSS OF DAYTIME HEATING SHOULD DECREASE SEVERE THREAT...WITH REMAINING CONVECTIVE STORMS PRODUCING BRIEFLY HEAVY RAINFALL AND PERHAPS LOCALLY GUSTY WINDS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... NWP GUIDANCE HAS TRENDED SOMEWHAT SLOWER WITH COLD FRONTAL POSITION...WITH SREF MEAN SUGGESTING THE FRONT WILL EXTEND FROM NERN VT SWWD INTO CENTRAL VT AT 12Z. HAVE INCREASED POPS FOR THE MORNING HRS ACROSS SRN HALF OF FORECAST AREA...WITH MENTION OF ISOLD TSTMS RUTLAND/ORANGE/WINDSOR COUNTIES UNTIL FRONT CLEARS THE REGION AROUND 16Z. THEREAFTER...MODERATELY STRONG LOW-LEVEL COLD ADVECTION BEGINS IN EARNEST...ALONG WITH ADVECTION OF MUCH DRIER AIR INTO THE FORECAST AREA FROM NW-NE. LINGERING CLOUDS IN THE MTNS THROUGH EVENING ARE EXPECTED...ESPECIALLY WEST FACING SLOPES WITH A SLIGHT CHANCE OF -SHRA. HELD ONTO CHANCE POPS FOR RAIN SHOWERS INTO THE AFTERNOON ACROSS FAR S-CENTRAL VT AND WILL LET FOLLOWING SHIFT MONITOR TRENDS/TIMING FOR ENDING PRECIPITATION. RIDGE OF SFC HIGH PRESSURE BUILDS EWD FROM THE GREAT LAKES REGION THURSDAY NIGHT...AND WILL BE THE CONTROLLING WEATHER FEATURE THROUGH FRIDAY NIGHT. TRENDED CLOSER TO MET GUIDANCE ON TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT...WHICH HAS BEEN BETTER IN STG CAA SCENARIOS DURING THE PAST 1-2 MONTHS. LOOKING FOR VLY HIGHS LOW-MID 70S FRIDAY WITH MID-UPR 60S IN THE 1000-2000 FT RANGE. OVERNIGHT LOWS WILL DIP INTO THE LOW 50S BTV/PBG VCNTY THU/FRI NIGHT...WITH WIDESPREAD 40S ELSEWHERE. THE 12Z GFS INDICATES A MID-LEVEL VORT IN NW FLOW APPROACHING LATE FRIDAY INTO FRIDAY NIGHT. THERE COULD BE LIGHT SHOWER ACTIVITY WITH THIS FEATURE...BUT HAVE KEPT POPS IN THE SLIGHT CHANCE CATEGORY AT THIS POINT. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... FOR SATURDAY...MDLS CONTINUE TO BRING SHORTWAVE S ALONG BACKSIDE OF UPPER LOW SITTING OVER EASTERN CANADA. THIS FEATURE WILL CONTINUE TO MV ACROSS THE AREA PUSHING THRU BY THE EVENING HRS. WEAK INSTAB STILL SHOWING FOR SATURDAY...SO WILL CONTINUE MENTION OF RW FOR THE MORNING HRS...AND TRW FOR THE AFTERNOON/EARLY EVENING. WILL BE CUTTING BACK ON POPS FOR SUNDAY HOWEVER AS MDLS HINTING AT RIDGE...TO THE WEST OVER CENTRAL CANADA...BEING A BIT MORE PROGRESSIVE IN MVG INTO THE AREA...SO WILL CUT BACK TO SL CHANCE FOR RW SUNDAY AS REMNANTS OF UPPER LOW PUSH AWAY FROM THE CWA. HIGH PRESSURE OVERHD FOR MON/MON NGT. A COUPLE OF WK LOWS WILL DIVE OUT OF THE GREAT LKS REGION CUTTING OVER CENTRAL/SOUTHERN NEW ENG IN SUCCESSION EARLY TUES INTO WEDNESDAY. BASED ON CURRENT MDL TRACK...WILL HIGHLIGHT BEST CHANCE FOR -RW FOR CENTRAL/SOUTHERN CWA. HAVE GONE AT OR JUST BLW GUIDANCE MDL TEMPS FOR ENTIRE FORECAST PERIOD...DUE TO EXPECTED CLD COVER/PRECIP...AND NNW WINDS AS RIDGE SLIDES INTO THE AREA. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THRU 18Z THURSDAY...SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING WILL GENERALLY BRING CIGS/VSBY DOWN TO MVFR WITH BEST CHANCE FOR IFR CONDITIONS AT KMSS AND KSLK THIS AFTERNOON. WIDESPREAD CONVECTION WILL DISSIPATE AFTER SUNSET WITH LOSS OF DAYTIME HEATING THOUGH SOME ACTIVITY WILL PERSIST THROUGH JUST AFTER MIDNIGHT ASSOCIATED WITH COLD FRONTAL PASSAGE. AFTER FRONTAL PASSAGE AROUND SUNRISE EXPECT SCATTERED VFR CU THRU THURSDAY. FRI...MAINLY VFR POSSIBLE MVFR WITH SLGT CHC SHRA SAT...VFR CU POSSIBLY MVFR/IFR WITH SCT TSRA SUN...SCT VFR CU MON...SCT-BKN VFR CU && .EQUIPMENT... THE TEMPERATURE SENSOR AT SPRINGFIELD VERMONT /KVSF/ ASOS FAILED AROUND 17Z...AND THE EXTREME TEMPERATURES FROM THAT LOCATION SHOULD BE DISREGARDED FROM EARLIER THIS AFTERNOON. THERE IS A PART ON ORDER AND EL TECHS WILL BE ON SITE TOMORROW TO INSTALL. IN THE MEANTIME...THE TEMPERATURE SENSOR HAS BEEN TURNED OFF AT KVSF ASOS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...BANACOS NEAR TERM...BANACOS SHORT TERM...BANACOS LONG TERM...JN AVIATION...LAHIFF EQUIPMENT...BANACOS
Hazardous weather outlook, Jun 27, 2:51 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 251 PM EDT WED JUN 27 2007 NYZ026>031-034-035-087-VTZ001>012-016>019-281200- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 251 PM EDT WED JUN 27 2007 ...SEVERE THUNDERSTORM WATCH 457 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTH CENTRAL VERMONT EARLY THURSDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. IF YOU OBSERVE SEVERE WEATHER... PLEASE CONTACT NWS BURLINGTON WHEN IT IS SAFE TO DO SO. BANACOS
In the hours before
Special weather statement, Jun 27, 3:50 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 350 PM EDT WED JUN 27 2007 NYZ034-035-VTZ009-018-272045- EASTERN ADDISON-WESTERN ADDISON-EASTERN ESSEX-WESTERN ESSEX- INCLUDING...MIDDLEBURY 350 PM EDT WED JUN 27 2007 AT 348 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS DEVELOPING OVER SOUTHERN PORTIONS OF ESSEX COUNTY IN NEW YORK...MOVING EAST THROUGH THE SOUTHERN PORTIONS OF ADDISON COUNTY IN VERMONT. THESE STORMS WILL CONTINUE THROUGH 445 PM. YOU CAN EXPECT VERY HEAVY DOWNPOURS AND WIND GUSTS UP TO 40 TO 50 MPH WITH THESE STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM. JN
Special weather statement, Jun 27, 4:19 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 419 PM EDT WED JUN 27 2007 VTZ005-017-272045- EASTERN CHITTENDEN-WESTERN CHITTENDEN- INCLUDING...BOLTON...EXIT 11 I89...HINESBURG...HUNTINGTON...JERICHO CENTER...JONESVILLE...RICHMOND...ST. GEORGE...WEST BOLTON AND WILLISTON 420 PM EDT WED JUN 27 2007 AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTHERN CHITTENDEN COUNTY...NEAR HINESBURG AND MOVING TO THE NORTHEAST AT 25 MPH. THIS THUNDERSTORM HAS A HISTORY OF PRODUCING STRONG WIND GUSTS OF 40 TO 50 MPH...HEAVY RAINS AND FREQUENT LIGHTNING STRIKES. THE THUNDERSTORM WILL BE NEAR JONESVILLE...RICHMOND BY 430 PM...NEAR BOLTON BY 440 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM. NASH
Local storm report, Jun 27, 4:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
440 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND DMG TICONDEROGA 43.85N 73.43W
06/27/2007 ESSEX NY EMERGENCY MNGR
TWO TREES DOWN ON VEHICLES ON CHAMPLAIN AVE
&&
GERALDMSpecial weather statement, Jun 27, 4:51 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 451 PM EDT WED JUN 27 2007 VTZ003-004-272115- ORLEANS-ESSEX- INCLUDING...BARTON...BRIGHTON STATE PARK...BROWNINGTON...BROWNINGTON CENTER...CRYSTAL LAKE STATE PARK...EAST BRIGHTON...EAST BROWNINGTON...EAST CHARLESTON...EVANSVILLE...EXIT 25 I91...EXIT 26 I91...GLOVER...IRASBURG...ISLAND POND...MORGAN...MORGAN CENTER... ORLEANS...WEST CHARLESTON...WEST GLOVER AND WESTMORE 451 PM EDT WED JUN 27 2007 ...STRONG THUNDERSTORM IN ORLEANS COUNTY... AT 450 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN WEST GLOVER AND ORLEANS...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR EAST CHARLESTON AND WESTMORE BY 510 PM AND IS CAPABLE OF PRODUCING STRONG WIND GUSTS OVER 40 MPH AND POSSIBLY SMALL HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 1000 PM. NASH
Local storm report, Jun 27, 4:58 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
458 PM EDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG CHARLOTTE 44.31N 73.26W
06/27/2007 CHITTENDEN VT LAW ENFORCEMENT
TREES DOWN ON GREENBUSH RD
0438 PM TSTM WND DMG ORWELL 43.80N 73.30W
06/27/2007 ADDISON VT LAW ENFORCEMENT
TREES DOWN BLOCKING HWY 22A
&&
GERALDMSpecial weather statement, Jun 27, 5:04 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 504 PM EDT WED JUN 27 2007 VTZ004-006>008-272200- LAMOILLE-CALEDONIA-WASHINGTON-ESSEX- INCLUDING...ST. JOHNSBURY 504 PM EDT WED JUN 27 2007 AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS OVER ELMORE...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR EAST HARDWICK...CABOT BY 520 PM...NEAR WALDEN...STANNARD BY 530 PM...NEAR WEST DANVILLE BY 540 PM...NEAR NORTH DANVILLE...DANVILLE BY 550 PM...NEAR ST. JOHNSBURY AND LYNDONVILLE BY 600 PM. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. IN ADDITION...RAINFALL AMOUNTS WILL BE AROUND A HALF OF AN INCH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 4:00 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 45 min |
| Jun 27, 4:25 PM EDT | Severe Thunderstorm Warning | BTV | Addison | 35 min |
| Jun 27, 4:46 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 29 min |
| Jun 27, 5:07 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Washington | 53 min |
| Jun 27, 5:48 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 27 min |
| Jun 27, 6:03 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex | 57 min |
| Jun 27, 6:12 PM EDT | Severe Thunderstorm Warning | BTV | Rutland, Windsor | 33 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.